# SDR SIMA200131805

- Difficulty date: November 13, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14522459033
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL 2 FINDING ON A CORROSION REPAIR ITEM.  GALLEY RAMP SUPPORT CORRODED.  REMOVED RAMP SUPPORT AND INSTALLED NEW RAMP IAW EMB 135/145 SRM 51-40-02.  (M)
